Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 5, Pages 315-325

New approach to the fractional derivatives

Institute of Mathematics, St. Cyril and Methodius University, P.O. Box 162, Skopje 1000, Macedonia

Received 15 June 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kostadin Trenčevski, “New approach to the fractional derivatives,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 5, pp. 315-325, 2003. doi:10.1155/S0161171203206050